[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] humalog stinging

On 30 Dec 2000, at 21:13, Diana Clayton wrote:

> I've started on humalog in five shots a day and will starting pumping
> 1/2/2001---(okay, to tell the truth, I am pumping now, but I get trained
> on Tuesday.....confession is good for the soul...)
> When I starting giving injections of it a month ago, it would sting for
> several minutes within 30 seconds of the shot.  Now some (not all) of
> the infusions are stinging.  No redness, no other difficulties-----any
> opinions or suggestions?
I have found quite a bit of stinging and bruising with each new type 
of insulin or injection method.  And with finger pricking too.  It's like 
my body puts up a huge fuss over every new thing and then settles 
down after awhile.

Don't ask me to explain it.  Every time I've asked about it, no one 
seems to know what I mean.  So I have no idea what's going on.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml